# SDR TRBA2009102

- Difficulty date: November 7, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 30,398 hours, 33,374 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR AT MID-CABIN A BEAM THE OVERHEADS.  ITEM DEFERRED IAW MEL NR33-2 AUTH. NR110039-C.  REMOVED OVERHEAD LIGHT AT 10CD DO TO BAD SOCKET. ENTER IN MIC SHEET.
